# SDR HALA2020021000033

- Difficulty date: February 8, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 29,782 hours, 4,713 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Condition: Clogged
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM -  DURING DESCENT BELOW 12000 FEET ECAM MESSAGE ENG 1 OIL FILTER CLOG. // REMOVED & REPLACED #1 ENGINE OIL FILTER PER A330 AMM 79-22 NO DEBRIS FOUND A/C OK FOR SVC
